MathSciNet Relay Station
MathSciNet bibliographic data
MR978701 (91h:60115) 60K35 (60F10 82C40)
Kipnis, C.; Olla, S.; Varadhan, S. R. S. Hydrodynamics and large deviation for simple exclusion processes. Comm. Pure Appl. Math. 42 (1989), no. 2, 115–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement